Research

The time series properties of financial ratios


Reference:

Ioannidis, C., Peel, D. and Peel, M., 2001. The time series properties of financial ratios. Journal Of Business Finance & Accounting, 30 (5/6), pp. 699-714.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsIoannidis, C., Peel, D. and Peel, M.
DepartmentsFaculty of Humanities & Social Sciences > Economics
RefereedNo
StatusPublished
ID Code11476

Export

Actions (login required)

View Item